# SDR N6WA2024122204

- Difficulty date: December 21, 2024
- Submitted: December 22, 2024
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 43,863 hours, 33,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXT EMERGENCY LIGHTS INOP. REPLACED LH AFT EXT EMERGENCY LIGHT BULBS IAW CRJ 33-51-15.
